MAUDE Adverse Event Report: MAXHEALTH CORP. DRIVE; BATH BENCH

MAXHEALTH CORP. DRIVE; BATH BENCH
Model Number 12202KD-1
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Concussion (2192)
Date of Event 10/09/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare received a letter from an attorney stating that the attorney's client sustained "serious injury" while using a shower chair that "collapsed under him." drive is attempting to evaluate the unit through the attorney and will provide an update when additional information becomes available.

Brand Name
DRIVE
Common Device Name
BATH BENCH
Manufacturer (Section D)
MAXHEALTH CORP.
14f, no. 99, section 1
xintai 5th road
new taipei, xizhi district 22102
TW  22102
MDR Report Key15051209
Report Number2438477-2022-00061
Device Sequence Number4784506
Product Code ILS
UDI-Device Identifier00822383148250
UDI-Public00822383148250
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2022
Report Date (Section F) 07/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number12202KD-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/10/2022
Date Report to Manufacturer07/20/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/19/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA07/18/2022